A nilpotent $p$-group possesses an outer automorphism
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 751-754
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a3,
author = {A. E. Zalesskii},
title = {A nilpotent $p$-group possesses an outer automorphism},
journal = {Doklady Akademii Nauk},
pages = {751--754},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a3/}
}
A. E. Zalesskii. A nilpotent $p$-group possesses an outer automorphism. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 751-754. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a3/